# SDR SWAA2024041667927

- Difficulty date: March 26, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Rbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 947 RBL 52 WL 208 O/B EDGE OF LAV E AFT O/B FITTING<[01] TRIMMED OUT DAMAGED UPPER CHORD OF FLOOR BEAM AT BS 947 RBL60 TO RBL 8.5 WL 208 PER SRM 53-70-51-2R-5 PAR 4.C;[02] VERIFIED CORRECTIVE ACTION ITEM # 1.;[03] EDITED MATERIAL FOR STEP 14;[04] REMOVED DAMAGED SECTION AND ACCOMPLISHED REPAIR OF FLOOR BEAM; AT STA 947; RBL 8.5 TO RBL 60; WL 208; PER SRM 53-70-51-2R-5; REPAIR 5.;[05] VERIFIED CORRECTIVE ACTION COMPLETED THROUGH STEPS 1-17.
